MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY N/A; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON, DICKINSON AND COMPANY N/A; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 303401
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/18/2019
Type of Reportable Event Malfunction
Event or Problem Description
During an injection,the bevel of the syringe was not level.

Brand Name
N/A
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY
1 becton dr
franklin lakes NJ 07417
MDR Report Key8878749
Report Number8878749
Device Sequence Number16206757
Product Code FMI
UDI-Device Identifier30382903034018
UDI-Public(01)30382903034018
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/19/2019
Report Date (Section F) 07/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number303401
Device Catalogue Number303401
Device Lot Number9060931
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/09/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA07/19/2019